Stability of nonlinear Galerkin algorithm for the Navier-Stokes equations (in Chinese)

Yiannian He, Q. Huang

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
JournalJournal of Xi'an Jiaotong University
Volume31
Issue number2
Publication statusPublished - 1997

Cite this

@article{6219cf760fa54141961d98b8c1225070,
title = "Stability of nonlinear Galerkin algorithm for the Navier-Stokes equations (in Chinese)",
author = "Yiannian He and Q. Huang",
year = "1997",
language = "English",
volume = "31",
journal = "Journal of Xi'an Jiaotong University",
issn = "0253-987X",
publisher = "Xi'an Jiaotong University",
number = "2",

}

Stability of nonlinear Galerkin algorithm for the Navier-Stokes equations (in Chinese). / He, Yiannian; Huang, Q.

In: Journal of Xi'an Jiaotong University, Vol. 31, No. 2, 1997.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Stability of nonlinear Galerkin algorithm for the Navier-Stokes equations (in Chinese)

AU - He, Yiannian

AU - Huang, Q.

PY - 1997

Y1 - 1997

M3 - Article

VL - 31

JO - Journal of Xi'an Jiaotong University

JF - Journal of Xi'an Jiaotong University

SN - 0253-987X

IS - 2

ER -